Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

October 4, 2013Sussex County, New Jersey; Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 4, 2013, 7:51 PM EDT for Sussex County, New Jersey; Monroe County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2013, 7:51 PM EDT (23:51 UTC)
Expired
Oct 4, 2013, 8:45 PM EDT
In force
54 min
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 141 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WWUS81 KPHI 042351
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT FRI OCT 4 2013

NJZ001-007-PAZ055-050045-
MONROE PA-SUSSEX NJ-WARREN NJ-
751 PM EDT FRI OCT 4 2013

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT 
MONROE...NORTHERN WARREN AND SUSSEX COUNTIES...

AT 748 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PAUPACK TO GREENTOWN TO YOSTVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. 

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN 
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING 
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THESE STORMS WILL BE NEAR GOULSBORO STATE PARK AROUND 800 PM...
TOBYHANNA AROUND 810 PM...PARADISE VALLEY AROUND 820 PM...HAINESVILLE
AROUND 830 PM...BRANCHVILLE AROUND 840 PM AND SHAWNEE AROUND 850 PM.

LAT...LON 4107 7452 4093 7479 4090 7507 4096 7512
      4092 7523 4120 7557 4123 7554 4124 7551
      4126 7513 4116 7515 4114 7508 4109 7502
      4118 7489 4123 7487 4129 7482

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 4, 6:48 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Oct 4, 6:48 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT FRI OCT 4 2013

.SYNOPSIS...
A WEAK COLD FRONT FROM SOUTHEASTERN NEW YORK STATE TO SOUTHERN
CONNECTICUT MAY BACK INTO A PORTION OF NEW JERSEY AND EASTERN
PENNSYLVANIA SATURDAY BEFORE TURNING NORTH AS A WARM FRONT AND
LIFTING NORTH OF OUR AREA BY MONDAY. MEANWHILE, A COLD FRONT WILL
BEGIN TO APPROACH THE AREA FROM THE WEST MONDAY. THIS BOUNDARY IS
EXPECTED TO SLOWLY MOVE ACROSS THE AREA MONDAY NIGHT INTO TUESDAY
AS THE REMNANTS OF TROPICAL STORM KAREN MOVES NORTHWARD ALONG THE
FRONTAL BOUNDARY. THE FRONT MAY STALL JUST TO OUR SOUTH AS AN AREA
OF LOW PRESSURE IS EXPECTED TO DRIFT INTO THE GULF OF MAINE INTO
THURSDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD ACROSS THE
NORTHEAST FOR THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
630 PM ESTF UPDATE INCREASED POPS TO 50-60 PCT FROM THE POCONOS
THROUGH NRN NJ ALONG AND N OF RTE 80 WHERE ALSO HAVE A CHANCE OF
A TSTM WITH HEAVY RAIN PRIOR TO 04Z. TEMPS AND DEWS APPEAR
BASICALLY ON TRACK FM THE EARLIER FCST. CUT POPS TO 10 PCT NO
MENTION THROUGH O6Z DE/MD AND SE PA AND SNJ FROM PHL SOUTH THEN A
SLIGHT CHC LEFTOVER REMNANT SHOWER TWD DAWN BUT IT MAY BE DRY ALL
NIGHT IN THIS AREA.

A WEAK EASTWARD MOVING MID LEVEL PACKET OF SHORT WAVE ENERGY IS
SENDING A BAND OF SHOWERS AND TSTMS SEWD THRU NE PA AT 2230Z.
THESE SHOULD AFFECT OUR REGION THIS EVENING...ESPECIALLY ALONG
AND N OF RTE 80. ONCE THE SFC LOW IN SE NYS MOVES TO THE S OF LONG
ISLAND LATE AT NIGHT...THE ASSOCIATED BACKDOOR COLD FRONT COULD MAKE
SOUTHWESTWARD PENETRATION INTO NJ AND PENNSYLVANIA SATURDAY.

THE FAR SOUTHERN PORTIONS OF THE CWA...SOUTH OF THE C&D
CANAL...SHOULD NOT SEE ANY SHOWER ACTIVITY AT ALL TONIGHT.

AREAS OF FOG COULD ALSO DEVELOP TOWARD MORNING GIVEN THE MOISTURE
CONTENT OF THE ATMOSPHERE AND THE RELATIVELY LONGER NIGHTS THIS
TIME OF YEAR, SO PATCHY FOG HAS BEEN INCLUDED IN THE WEATHER GRIDS
STARTING AT 06Z. LOW TEMPERATURES TONIGHT...RANGING FROM THE UPPER
50S NORTH TO LOW TO MID 60S SOUTH...WILL BE ABOUT TEN DEGREES
ABOVE NORMAL FOR THIS TIME OF YEAR.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
SATURDAY...NEED TO MONITOR FOR A BACKDOOR COOL FRONT AND COOLER
TEMPS IN STRATUS/FOG SPREADING WESTWARD FROM THE NORTHERN NEW JERSEY
COAST. OTRW...SHOULD BE A FAIRLY BENIGN WEATHER DAY AS WEAK HIGH
PRESSURE KEEPS MOST SHOWER ACTIVITY TO OUR NORTH AT BAY. THE
DEPARTING SHORT WAVE AND INCOMING HIGH WILL PRODUCE A WIND SHIFT
FROM A NORTHERLY COMPONENT TO A SOUTHEASTERLY COMPONENT DURING THE
DAY, BUT WIND SPEEDS WILL BE LIGHT SO THIS SHOULD NOT BE A MAJOR
FACTOR FOR OUTDOOR PLANS. TEMPS STILL WELL ABOVE NORMAL FOR THIS
TIME OF YEAR....ESPECIALLY SE PA/SNJ AND AND THE DELMARVA. IF
SKIES TURN OUT SUNNIER THAN EXPECTED...THESE HIGH TEMPERATURES
COULD BE SLIGHTLY HIGHER THAN CURRENTLY FCST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
BY SATURDAY NIGHT INTO SUNDAY, A WARM FRONT SHOULD BE SETTLED NORTH
OF OUR AREA AS AN AREA OF LOW PRESSURE MOVES INTO THE GREAT LAKES.
THIS WILL PUT OUR AREA INTO THE WARM SECTOR OF THE ADVANCING COLD
FRONT. THERE IS A SMALL CHANCE FOR SOME SHOWERS TO DEVELOP DURING
THIS PERIOD, MAINLY ACROSS OUR NORTHERN AREAS CLOSER TO THE SLOW
MOVING WARM FRONTAL BOUNDARY. THERE ARE NOT ANY STRONG SHORT
WAVE/VORTICITY IMPULSES, BUT THERE ARE A COUPLE OF WEAK DISTURBANCE
WHICH COULD HELP TRIGGER A FEW SHOWERS, SO WE KEEP SLIGHT CHANCE
POPS IN THE FORECAST.

BY SUNDAY NIGHT INTO MONDAY, A FRONTAL BOUNDARY WILL BE SLOWLY
MAKING ITS WAY THROUGH THE OHIO RIVER VALLEY WHILE AN AREA OF LOW
PRESSURE MAKES IT WAY INTO THE OHIO RIVER VALLEY. MODELS ARE NOW
SHOWING THE SYSTEM SLOWING DOWN AS IT MOVES INTO THE GREAT LAKES
REGION, WHILE AT THE SAME TIME, THE FLOW ALOFT BECOMES MORE
SOUTHWEST. THIS SOUTHWEST FLOW WILL HELP SLOW THE FRONT'S
PROGRESSION, IN ADDITION TO SENDING SEVERAL SHORT WAVE/VORTICITY
IMPULSES ACROSS THE AREA. PRECIPITATION CHANCES WILL INCREASE
STARTING SUNDAY NIGHT INTO MONDAY, BUT WITH THE SLOWING DOWN OF
THE FRONTAL BOUNDARY, WE BACKED OFF POPS SLIGHTLY SUNDAY NIGHT
INTO MONDAY.

WE STILL CONTINUE TO WATCH FOR THE REMNANTS OF WHAT IS NOW TROPICAL
STORM KAREN. THE LATEST MODEL GUIDANCE CONTINUES TO HAVE THE
REMNANTS OF THE STORM GETTING CAUGHT UP IN THE FRONTAL BOUNDARY AS
IT APPROACHES THE EAST COAST, AND BRINGING ITS MOISTURE ACROSS OUR
AREA. WITH PW VALUES APPROACHING 2 INCHES, THERE IS THE POTENTIAL
FOR A PERIOD OF HEAVY RAINFALL TO AFFECT THE AREA. WHILE THE SPEED
AND TRACK COULD STILL CHANGE OVER THE NEXT SEVERAL DAYS, WHICH
WOULD CHANGE THE AREAS WHERE HEAVIEST RAIN WOULD OCCUR, WE COULD
STILL EXPECT A WIDESPREAD 1 TO 2 INCHES OF RAINFALL, WITH
LOCALIZED HEAVIER AMOUNTS POSSIBLE. THE BEST TIMING NOW FOR THE
HEAVIEST RAINFALL LOOKS TO BE MONDAY NIGHT INTO TUESDAY MORNING.

ONCE THE REMNANT LOW AND FRONT PASSES OUR AREA, THE FRONT AND PARENT
LOW ACROSS THE NORTHEAST WILL CONTINUE TO SLOWLY SLIDE OFF TO THE
EAST THROUGH TUESDAY NIGHT AND INTO WEDNESDAY. THE PRECIPITATION MAY
ACTUALLY COME TO AND END BY TUESDAY AFTERNOON AS THE BRUNT OF THE
MOISTURE PULLS AWAY WITH THE LOW. GUIDANCE SHOWS THE POSSIBILITY FOR
THE LOW PRESSURE TO PINWHEEL NEAR THE GULF OF MAINE WEDNESDAY INTO
THURSDAY. IF THIS HAPPENS, IT WOULD BE POSSIBLE FOR ADDITIONAL
MOISTURE TO AFFECT MAINLY OUR NORTHERN AREAS WEDNESDAY/THURSDAY, BUT
WE HAVE KEPT THIS OUT OF THE FORECAST UNTIL WE GET MORE CONSISTENCY
IN THE MODEL RUNS. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK
ACROSS THE AREA FOR THE END OF THE WEEK, WHICH SHOULD ONCE AGAIN
PROVIDE A DRYING OUT PERIOD.

WITH THICKNESSES EXPECTED TO REMAIN ELEVATED THROUGH SUNDAY,
TEMPERATURES WILL RISE SEVERAL DEGREES ABOVE NORMAL FOR SUNDAY. AS
CLOUD COVER AND RAINFALL RETURN FOR MONDAY AHEAD OF A FRONTAL
BOUNDARY, THEN THE FRONT PASSES BY TUESDAY, TEMPERATURES ARE
EXPECTED TOO COOL OFF FOR MUCH OF NEXT WEEK.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR TO START WITH A BAND OF SHOWERS AND TSTMS CROSSING
TO THE NORTH OF KABE BETWEEN 00Z-02Z. WIDESPREAD IFR CONDS MAY
DEVELOP IN NE PA AND NNJ LATE TONIGHT SHORTLY AFTER WINDS SHIFT TO
NNE BEHIND A WEAK COLD FRONT. OTRW MOST OF THE TAF SITES MAY HAVE
SOME PATCHY MVFR OR EVEN BRIEF IFR CONDS IN THE LIGHT WIND HIGH
HUMIDITY PATTERN BETWEEN 08Z AND 14Z/5. LIGHT WEST WIND SHIFTS TO
NORTH TOWARD MORNING

SATURDAY...VFR CONDITIONS ARE EXPECTED ONCE AGAIN ON SATURDAY
AFTER ANY FOG BURNS OFF....EXCEPT MVFR OR EVEN IFR CIGS MAY SPREAD
WEST FROM THE NNJ COAST TO REACH KTTN AND KABE AFTER 21Z...ALL
ASSOCIATED WITH THE POSITION OF THE BACKDOOR COOL FRONT.

LIGHT WIND EXPECTED SATURDAY BUT TURNING E OR SE DURING THE
AFTN....ESPECIALLY KTTN NORTHWARD.

OUTLOOK...
SATURDAY NIGHT-SUNDAY...MOSTLY VFR EXCEPT POSSIBLE OVERNIGHT/MORNING
FOG. THERE IS A SMALL CHANCE OF SHOWERS ON SUNDAY AFTERNOON, MAINLY
FOR NORTHERN AREAS.

SUNDAY NIGHT-TUESDAY...CIGS AND VSBYS LOWERING TO MVFR/IFR WITH A
PERIOD OF HEAVY RAIN POSSIBLE. A RETURN TO VFR EXPECTED TUESDAY
AFTERNOON/NIGHT.

WEDNESDAY...VFR CONDITIONS EXPECTED.

&&

.MARINE...
A WEAK FRONTAL BOUNDARY AND SHORT WAVE IS FORECAST TO AFFECT OUR
REGION TONIGHT AND FIRST PART OF SATURDAY, BUT ANY IMPACTS ON THE
FORECAST WATERS SHOULD BE MINIMAL...PRIMARILY A WIND SHIFT TO THE EAST
OR NORTHEAST...ESPECIALLY NORTHERN NEW JERSEY WHERE FOG AND VSBY
AROUND 1 MI MAY DEVELOP AS PER THE 04/15Z SREF PROBS FOR 1 MI VSBY
NEAR SANDY HOOK.

WIND SPEEDS AND WAVE HEIGHTS ARE EXPECTED TO REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERIA THROUGH SATURDAY.

OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS SATURDAY
INTO SUNDAY AS WEAK HIGH PRESSURE REMAINS OVER THE OCEAN; ALTHOUGH
WINDS MAY PERIODICALLY GUST AROUND 15-20 KNOTS. VARYING WIND
DIRECTIONS ARE POSSIBLE AS A WARM FRONT WILL BE LIFTING NORTH OF
THE WATERS THROUGH THE WEEKEND, BUT EVENTUALLY, SOUTHERLY WINDS
SHOULD PREVAIL. AS THE BOUNDARY MOVES WELL NORTH OF THE AREA BY
SUNDAY NIGHT, WINDS AND SEAS COULD APPROACH ADVISORY LEVELS LATE
SUNDAY INTO MONDAY. A COLD FRONT WILL BE APPROACHING THE AREA
FROM THE WEST ON MONDAY, WHILE THE REMNANTS OF TROPICAL STORM
KAREN MOVES NORTH ALONG THE EASTERN SEABOARD. THIS COULD BRING A
PERIOD OF STRONG WINDS AND HEAVY RAIN TO THE WATERS LATE MONDAY
INTO TUESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG/ROBERTSON  648
NEAR TERM...DRAG/MIKETTA 648
SHORT TERM...DRAG/MIKETTA 648
LONG TERM...ROBERTSON
AVIATION...DRAG/ROBERTSON/MIKETTA 648
MARINE...DRAG/ROBERTSON/MIKETTA 648
Hazardous weather outlook, Oct 4, 4:07 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT FRI OCT 4 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-052015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
407 PM EDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT IS EXPECTED TO AFFECT THE AREA MONDAY NIGHT INTO
TUESDAY OF NEXT WEEK, WHICH IS EXPECTED TO BRING MOISTURE FROM THE
REMNANTS OF TROPICAL STORM KAREN ACROSS OUR AREA MONDAY NIGHT INTO
TUESDAY. THERE IS THE POTENTIAL FOR A PERIOD OF HEAVY RAINFALL,
WHICH COULD LEAD TO AREAS OF URBAN AND POOR DRAINAGE FLOODING, IN
ADDITION TO GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-052015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
407 PM EDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT IS EXPECTED TO AFFECT THE AREA MONDAY NIGHT INTO
TUESDAY OF NEXT WEEK, WHICH IS EXPECTED TO BRING MOISTURE FROM THE
REMNANTS OF TROPICAL STORM KAREN ACROSS OUR AREA MONDAY NIGHT INTO
TUESDAY. THERE IS THE POTENTIAL FOR A PERIOD OF HEAVY RAINFALL, IN
ADDITION TO GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 4, 7:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT FRI OCT 4 2013

NJZ001-007-PAZ055-050045-
MONROE PA-SUSSEX NJ-WARREN NJ-
751 PM EDT FRI OCT 4 2013

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT
MONROE...NORTHERN WARREN AND SUSSEX COUNTIES...

AT 748 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PAUPACK TO GREENTOWN TO YOSTVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR GOULSBORO STATE PARK AROUND 800 PM...
TOBYHANNA AROUND 810 PM...PARADISE VALLEY AROUND 820 PM...HAINESVILLE
AROUND 830 PM...BRANCHVILLE AROUND 840 PM AND SHAWNEE AROUND 850 PM.

LAT...LON 4107 7452 4093 7479 4090 7507 4096 7512
      4092 7523 4120 7557 4123 7554 4124 7551
      4126 7513 4116 7515 4114 7508 4109 7502
      4118 7489 4123 7487 4129 7482

FORECASTER: HEAVENER

Nearby

Special Weather Statements in New Jersey, 2013Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.